# SDR GLBA2014100900451

- Difficulty date: October 9, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 38,025 hours, 47,883 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND A CRACK IN THE CANTED BULKHEAD AT FS 588.10 & STRINGER 8L .65 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-041.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
